# SDR SIMA200215704

- Difficulty date: June 2, 2002
- Submitted: July 26, 2002
- Operation: Air carrier
- Aircraft: N617AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145093
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING INSPECTION, FOUND CORROSION ON GALLEY RIGHT FLOORBEAM AT FRAME 20.  REMOVED CORROSION BY BLENDING.  FABRICATED AND INSTALLED DOUBLER IAW EMB GST-1707/02, ITEM NR 2, AND STANDARD SRM PRACTICES.  (M)
